Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2010 (Vol. 2, Issue: 4)
Article Information:

Symmetric Duality for Mathematical Programming in Complex Spaces with Higher-Order F-univexity

D.B. Ojha, S.P. Pandey, Anil Singh and N. Ahamed
Corresponding Author:  Deo Brat Ojha 

Key words:  Duality theorem, higher-order (phi, D)-(pseudo/quasi)-convexity, higher-order duality, Mathematical Subject Classification (2000), multiobjective programming, 90C29, 90C46,
Vol. 2 , (4): Page No: 338-347
Submitted Accepted Published
2010 March, 22 2010 April, 17 2010 July, 10
Abstract:

In this study, we established appropriate duality results for a pair of Wolfe and Mond-Weir type symmetric dual for nonlinear programming problems in complex spaces under higher order F-univexity, Funicavity/ F-pseudounivexity, F-pseudounicavity. Results of this paper are real extension of previous literature.
Abstract PDF HTML
  Cite this Reference:
D.B. Ojha, S.P. Pandey, Anil Singh and N. Ahamed, 2010. Symmetric Duality for Mathematical Programming in Complex Spaces with Higher-Order F-univexity.  Research Journal of Applied Sciences, Engineering and Technology, 2(4): Page No: 338-347.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved